Mathematical Research Letters

Volume 11 (2004)

Number 2

Proof and Interpretation of A String Duality

Pages: 213 – 229

DOI: http://dx.doi.org/10.4310/MRL.2004.v11.n2.a6

Author

Jian Zhou (Tsinghua University)

Abstract

We announce the proof of a conjecture of Iqbal on the relationship between multiple covering formula in Gromov-Witten theory with Wess-Zumino-Witten theory. We interpret it in terms of localizations on moduli spaces of stable maps to the projective line, using the recently proved Mariño-Vafa formula for Hodge integrals.

Full Text (PDF format)